当前期刊: Designs, Codes and Cryptography Go to current issue    加入关注   
显示样式:        排序: IF: - GO 导出
我的关注
我的收藏
您暂时未登录!
登录
  • Symmetries of biplanes
    Des. Codes Cryptogr. (IF 1.224) Pub Date : 2020-08-07
    Seyed Hassan Alavi, Ashraf Daneshkhah, Cheryl E. Praeger

    In this paper, we first study biplanes \(\mathcal {D}\) with parameters (v, k, 2), where the block size \(k\in \{13,16\}\). These are the smallest parameter values for which a classification is not available. We show that if \(k=13\), then either \(\mathcal {D}\) is the Aschbacher biplane or its dual, or \(\mathbf {Aut}(\mathcal {D})\) is a subgroup of the cyclic group of order 3. In the case where

    更新日期:2020-08-08
  • On post-processing in the quantum algorithm for computing short discrete logarithms
    Des. Codes Cryptogr. (IF 1.224) Pub Date : 2020-08-06
    Martin Ekerå

    We revisit the quantum algorithm for computing short discrete logarithms that was recently introduced by Ekerå and Håstad. By carefully analyzing the probability distribution induced by the algorithm, we show its success probability to be higher than previously reported. Inspired by our improved understanding of the distribution, we propose an improved post-processing algorithm that is considerably

    更新日期:2020-08-06
  • Relative t -designs in Johnson association schemes for P-polynomial structure
    Des. Codes Cryptogr. (IF 1.224) Pub Date : 2020-07-31
    Yan Zhu, Naoki Watamura

    Relative t-designs are defined in both P- and Q-polynomial association schemes. In this paper, we investigate relative t-designs in Johnson association schemes J(v, k) for P-polynomial structure. It is known that each nontrivial shell of J(v, k) is identified with the product of two smaller Johnson association schemes. We prove that relative t-designs in J(v, k) supported by one shell are equivalent

    更新日期:2020-08-01
  • High dimensional affine codes whose square has a designed minimum distance
    Des. Codes Cryptogr. (IF 1.224) Pub Date : 2020-07-03
    Ignacio García-Marco, Irene Márquez-Corbella, Diego Ruano

    Given a linear code \({\mathcal {C}}\), its square code \({\mathcal {C}}^{(2)}\) is the span of all component-wise products of two elements of \({\mathcal {C}}\). Motivated by applications in multi-party computation, our purpose with this work is to answer the following question: which families of affine variety codes have simultaneously high dimension \(k({\mathcal {C}})\) and high minimum distance

    更新日期:2020-07-24
  • Power error locating pairs
    Des. Codes Cryptogr. (IF 1.224) Pub Date : 2020-07-08
    Alain Couvreur, Isabella Panaccione

    We present a new decoding algorithm based on error locating pairs and correcting an amount of errors exceeding half the minimum distance. When applied to Reed–Solomon or algebraic geometry codes, the algorithm is a reformulation of the so-called power decoding algorithm. Asymptotically, it corrects errors up to Sudan’s radius. In addition, this new framework applies to any code benefiting from an error

    更新日期:2020-07-24
  • Hamming and simplex codes for the sum-rank metric
    Des. Codes Cryptogr. (IF 1.224) Pub Date : 2020-06-21
    Umberto Martínez-Peñas

    Sum-rank Hamming codes are introduced in this work. They are essentially defined as the longest codes (thus of highest information rate) with minimum sum-rank distance at least 3 (thus one-error-correcting) for a fixed redundancy r, base-field size q and field-extension degree m (i.e., number of matrix rows). General upper bounds on their code length, number of shots or sublengths and average sublength

    更新日期:2020-07-24
  • The phantom of differential characteristics
    Des. Codes Cryptogr. (IF 1.224) Pub Date : 2020-07-24
    Yunwen Liu, Wenying Zhang, Bing Sun, Vincent Rijmen, Guoqiang Liu, Chao Li, Shaojing Fu, Meichun Cao

    For differential cryptanalysis under the single-key model, the key schedules hardly need to be exploited in constructing the characteristics, which is based on the hypothesis of stochastic equivalence. In this paper, we study a profound effect of the key schedules on the validity of the differential characteristics. Noticing the sensitivity in the probability of the characteristics to specific keys

    更新日期:2020-07-24
  • On the security of a Loidreau rank metric code based encryption scheme
    Des. Codes Cryptogr. (IF 1.224) Pub Date : 2020-07-17
    Daniel Coggia, Alain Couvreur

    We present a polynomial time attack of a rank metric code based encryption scheme due to Loidreau for some parameters.

    更新日期:2020-07-24
  • Codes with locality from cyclic extensions of Deligne–Lusztig curves
    Des. Codes Cryptogr. (IF 1.224) Pub Date : 2020-07-03
    Gretchen L. Matthews, Fernando Piñero

    Recently, Skabelund defined new maximal curves which are cyclic extensions of the Suzuki and Ree curves. Previously, the now well-known GK curves were found as cyclic extensions of the Hermitian curve. In this paper, we consider locally recoverable codes constructed from these new curves, complementing that done for the GK curve. Locally recoverable codes allow for the recovery of a single symbol by

    更新日期:2020-07-24
  • LCD codes and self-orthogonal codes in generalized dihedral group algebras
    Des. Codes Cryptogr. (IF 1.224) Pub Date : 2020-07-02
    Yanyan Gao, Qin Yue, Yansheng Wu

    Let \(\mathbb {F}_q\) be a finite field with q elements, \(D_{2n,\,r}\) a generalized dihedral group with \(\gcd (2n,q)=1\), and \(\mathbb {F}_q[D_{2n,\,r}]\) a generalized dihedral group algebra. Firstly, an explicit expression for primitive idempotents of \(\mathbb {F}_q[D_{2n,\,r}]\) is determined, which extends the results of Brochero Martínez (Finite Fields Appl 35:204–214, 2015). Secondly, all

    更新日期:2020-07-24
  • Weierstrass semigroup at $$m+1$$ m + 1 rational points in maximal curves which cannot be covered by the Hermitian curve
    Des. Codes Cryptogr. (IF 1.224) Pub Date : 2020-04-27
    Alonso Sepúlveda Castellanos, Maria Bras-Amorós

    We determine the Weierstrass semigroup \(H(P_\infty ,P_1,\ldots ,P_m)\) at several rational points on the maximal curves which cannot be covered by the Hermitian curve introduced in Tafazolian et al. (J Pure Appl Algebra 220(3):1122–1132, 2016). Furthermore, we present some conditions to find pure gaps. We use this semigroup to obtain AG codes with better relative parameters than comparable one-point

    更新日期:2020-04-27
  • Affine equivalence for quadratic rotation symmetric Boolean functions
    Des. Codes Cryptogr. (IF 1.224) Pub Date : 2020-03-28
    Alexandru Chirvasitu, Thomas W. Cusick

    Let \(f_n(x_0, x_1, \ldots , x_{n-1})\) denote the algebraic normal form (polynomial form) of a rotation symmetric (RS) Boolean function of degree d in \(n \ge d\) variables and let \(wt(f_n)\) denote the Hamming weight of this function. Let \((0, a_1, \ldots , a_{d-1})_n\) denote the function \(f_n\) of degree d in n variables generated by the monomial \(x_0x_{a_1} \ldots x_{a_{d-1}}.\) Such a function

    更新日期:2020-03-28
  • A geometric approach to rank metric codes and a classification of constant weight codes
    Des. Codes Cryptogr. (IF 1.224) Pub Date : 2020-03-21
    Tovohery Hajatiana Randrianarisoa

    In this work we develop a geometric approach to the study of rank metric codes. Using this method, we introduce a simpler definition for generalized rank weight of linear codes. We give a complete classification of constant rank weight code and we give their generalized rank weights.

    更新日期:2020-03-21
  • Computing sharp recovery structures for locally recoverable codes
    Des. Codes Cryptogr. (IF 1.224) Pub Date : 2020-03-10
    Irene Márquez-Corbella, Edgar Martínez-Moro, Carlos Munuera

    A locally recoverable code is an error-correcting code such that any erasure in a single coordinate of a codeword can be recovered from a small subset of other coordinates. In this article we develop an algorithm that computes a recovery structure as concise as possible for an arbitrary linear code \({\mathcal {C}}\) and a recovery method that realizes it. This algorithm also provides the locality

    更新日期:2020-03-10
  • Construction of self-dual matrix codes
    Des. Codes Cryptogr. (IF 1.224) Pub Date : 2020-02-26
    Lucky Erap Galvez, Jon-Lark Kim

    Matrix codes over a finite field \({\mathbb {F}}_q\) are linear codes defined as subspaces of the vector space of \(m \times n\) matrices over \({\mathbb {F}}_q\). In this paper, we show how to obtain self-dual matrix codes from a self-dual matrix code of smaller size using a method we call the building-up construction. We show that every self-dual matrix code can be constructed using this building-up

    更新日期:2020-02-26
  • Steane-enlargement of quantum codes from the Hermitian function field
    Des. Codes Cryptogr. (IF 1.224) Pub Date : 2020-02-11
    René Bødker Christensen, Olav Geil

    In this paper, we study the construction of quantum codes by applying Steane-enlargement to codes from the Hermitian function field. We cover Steane-enlargement of both usual one-point Hermitian codes and of order bound improved Hermitian codes. In particular, the paper contains two constructions of quantum codes whose parameters are described by explicit formulae, and we show that these codes compare

    更新日期:2020-02-11
  • Monomial-Cartesian codes and their duals, with applications to LCD codes, quantum codes, and locally recoverable codes
    Des. Codes Cryptogr. (IF 1.224) Pub Date : 2020-02-07
    Hiram H. López, Gretchen L. Matthews, Ivan Soprunov

    A monomial-Cartesian code is an evaluation code defined by evaluating a set of monomials over a Cartesian product. It is a generalization of some families of codes in the literature, for instance toric codes, affine Cartesian codes, and J-affine variety codes. In this work we use the vanishing ideal of the Cartesian product to give a description of the dual of a monomial-Cartesian code. Then we use

    更新日期:2020-02-07
  • Wei-type duality theorems for rank metric codes
    Des. Codes Cryptogr. (IF 1.224) Pub Date : 2019-11-20
    Thomas Britz, Adam Mammoliti, Keisuke Shiromoto

    We extend and provide new proofs of the Wei-type duality theorems, due to Ducoat and Ravagnani, for Gabidulin–Roth rank-metric codes and for Delsarte rank-metric codes. These results follow as corollaries from fundamental Wei-type duality theorems that we prove for certain general combinatorial structures.

    更新日期:2019-11-20
  • Uniqueness of codes using semidefinite programming.
    Des. Codes Cryptogr. Pub Date : null
    Andries E Brouwer,Sven C Polak

    For n , d , w ∈ N , let A(n, d, w) denote the maximum size of a binary code of word length n, minimum distance d and constant weight w. Schrijver recently showed using semidefinite programming that A ( 23 , 8 , 11 ) = 1288 , and the second author that A ( 22 , 8 , 11 ) = 672 and A ( 22 , 8 , 10 ) = 616 . Here we show uniqueness of the codes achieving these bounds. Let A(n, d) denote the maximum size

    更新日期:2019-11-01
  • New nonbinary code bounds based on divisibility arguments.
    Des. Codes Cryptogr. Pub Date : null
    Sven C Polak

    For q , n , d ∈ N , let A q ( n , d ) be the maximum size of a code C ⊆ [ q ] n with minimum distance at least d. We give a divisibility argument resulting in the new upper bounds A 5 ( 8 , 6 ) ≤ 65 , A 4 ( 11 , 8 ) ≤ 60 and A 3 ( 16 , 11 ) ≤ 29 . These in turn imply the new upper bounds A 5 ( 9 , 6 ) ≤ 325 , A 5 ( 10 , 6 ) ≤ 1625 , A 5 ( 11 , 6 ) ≤ 8125 and A 4 ( 12 , 8 ) ≤ 240 . Furthermore, we prove

    更新日期:2019-11-01
  • Bounding basis reduction properties.
    Des. Codes Cryptogr. Pub Date : null
    Arnold Neumaier

    The paper describes improved analysis techniques for basis reduction that allow one to prove strong complexity bounds and reduced basis guarantees for traditional reduction algorithms and some of their variants. This is achieved by a careful exploitation of the linear equations and inequalities relating various bit sizes before and after one or more reduction steps.

    更新日期:2019-11-01
  • Semidefinite bounds for nonbinary codes based on quadruples.
    Des. Codes Cryptogr. Pub Date : null
    Bart Litjens,Sven Polak,Alexander Schrijver

    For nonnegative integers q, n, d, let A q ( n , d ) denote the maximum cardinality of a code of length n over an alphabet [q] with q letters and with minimum distance at least d. We consider the following upper bound on A q ( n , d ) . For any k, let C k be the collection of codes of cardinality at most k. Then A q ( n , d ) is at most the maximum value of ∑ v ∈ [ q ] n x ( { v } ) , where x is a function

    更新日期:2019-11-01
Contents have been reproduced by permission of the publishers.
导出
全部期刊列表>>
欢迎访问IOP中国网站
自然职场线上招聘会
GIANT
产业、创新与基础设施
自然科研线上培训服务
材料学研究精选
胸腔和胸部成像专题
屿渡论文,编辑服务
何川
苏昭铭
陈刚
姜涛
李闯创
北大
刘立明
隐藏1h前已浏览文章
课题组网站
新版X-MOL期刊搜索和高级搜索功能介绍
ACS材料视界
天合科研
x-mol收录
上海纽约大学
曾林
天津大学
何振宇
史大永
吉林大学
卓春祥
张昊
杨中悦
试剂库存
down
wechat
bug